Alert archive / Wisconsin / Wind Chill Advisories in 2016
Wind Chill Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 12, 2016, 3:27 AM CST for 20 counties in Wisconsin. It took effect at Feb 13, 2016, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2016, 3:27 AM CST (09:27 UTC)
- In effect from
- Feb 13, 2016, 12:00 AM CST
- Expired
- Feb 13, 2016, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
733 WWUS43 KMKX 120927 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 AM CST FRI FEB 12 2016 ...BITTERLY COLD WIND CHILLS TONIGHT... .THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES BELOW ZERO RANGE AFTER MIDNIGHT TONIGHT. WIZ046-047-051-052-056>060-062>072-121730- /O.NEW.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 327 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY. * TONIGHT THROUGH EARLY SATURDAY. * WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HALBACH
5 follow-up statements
336 WWUS43 KMKX 121814 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1214 PM CST FRI FEB 12 2016 ...BITTERLY COLD WIND CHILLS TONIGHT... .THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES BELOW ZERO RANGE AFTER MIDNIGHT TONIGHT. WIZ046-047-051-052-056>060-062>072-130215- /O.CON.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1214 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY. * TONIGHT THROUGH EARLY SATURDAY. * WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
573 WWUS43 KMKX 122105 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CST FRI FEB 12 2016 ...BITTERLY COLD WIND CHILLS TONIGHT... .THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES BELOW ZERO RANGE AFTER MIDNIGHT TONIGHT THROUGH EARLY SATURDAY. WIZ046-047-051-052-056>060-062>072-130515- /O.CON.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 305 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY. * TONIGHT THROUGH EARLY SATURDAY. * WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
942 WWUS43 KMKX 130319 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CST FRI FEB 12 2016 ...BITTERLY COLD WIND CHILLS TONIGHT... .THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL LEAD TO SOME BITTERLY COLD WIND CHILLS DROPPING INTO THE 20 TO 25 DEGREES BELOW ZERO RANGE THROUGH EARLY SATURDAY. WIZ046-047-051-052-056>060-062>072-131130- /O.CON.KMKX.WC.Y.0003.160213T0600Z-160213T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 919 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * TONIGHT THROUGH EARLY SATURDAY. * WIND CHILL VALUES OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HENTZ
772 WWUS43 KMKX 130902 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 AM CST SAT FEB 13 2016 ...BITTERLY COLD WIND CHILLS THIS MORNING... .THE COMBINATION OF ARCTIC AIR AND MODEST NORTHWEST WINDS WILL LEAD TO BITTERLY COLD WIND CHILLS OF 15 TO 25 DEGREES BELOW ZERO THIS MORNING. WIZ046-047-051-052-056>060-062>072-131500- /O.CON.KMKX.WC.Y.0003.000000T0000Z-160213T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 302 AM CST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * BITTERLY COLD WIND CHILLS THIS MORNING. * WIND CHILL VALUES OF 15 TO 25 DEGREES BELOW ZERO ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MG
381 WWUS43 KMKX 131501 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 AM CST SAT FEB 13 2016 WIZ046-047-051-052-056>060-062>072-131615- /O.EXP.KMKX.WC.Y.0003.000000T0000Z-160213T1500Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 901 AM CST SAT FEB 13 2016 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 3:26 AM CST, 1 minute earlier.
Area forecast discussion, Feb 12, 3:26 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST FRI FEB 12 2016
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.
THE FOCUS THIS MORNING IS ON THE FLUFFY LIGHT SNOW MOVING ACROSS
SOUTHWEST WISCONSIN THIS MORNING FOLLOWED BY HOW LOW THE WIND CHILLS
WILL GET TONIGHT.
CURRENTLY...A QUICK MOVING AND WEAK LOW PRESSURE SYSTEM IS TRACKING
TO THE SOUTHWEST OF THE REGION AND IS PRODUCING SOME VERY LIGHT AND
FLUFFY SNOW ACROSS SOUTHWEST WISCONSIN. SOME LOW LEVEL
FRONTOGENESIS HAS PROVIDED ENOUGH LIFT TO SATURATE THE COLUMN FROM
AROUND 900-750MB WHICH IS RIGHT IN THE MIDDLE OF THE DENDRITIC
GROWTH ZONE. UPSTREAM OBSERVATIONS FROM THE MINNEAPOLIS/LA CROSSE
AREA HAVE SHOWN SOME VERY HIGH SNOW RATIOS ON THE ORDER OF 50:1 TO
90:1 WITH ABOUT A HALF INCH TO AN INCH OF ACCUMULATION. CURRENT
RADAR/OBS SUGGEST THAT THE AREAS JUST TO THE SOUTHWEST OF MADISON
HAS THE BEST CHANCE OF SEEING SOMETHING SIMILAR TOWARD DAYBREAK
BEFORE THE LIFT SHIFTS SOUTH INTO NORTHERN ILLINOIS AROUND 9AM.
THE FOCUS THEN GOES TO A COLD FRONT WHICH IS CURRENTLY IN THE
NORTHERN GREAT LAKES. THIS FRONT WILL SWING THROUGH THE REGION
TODAY AND WILL BEGIN TO USHER SOME MUCH COLDER AIR IN. THE
COMBINATION OF GUSTY WINDS AND COLD AIR LOOK LIKE THEY WILL PRODUCE
WIND CHILLS IN THE 20 TO 25 DEGREES BELOW ZERO RANGE OVERNIGHT INTO
EARLY SATURDAY MORNING...WHICH HAS BEEN FAIRLY CONSISTENT FOR THE
PAST FEW DAYS FROM THE MODELS. BASED ON THIS CONFIDENCE...HAVE GONE
AHEAD AND ISSUED A WIND CHILL ADVISORY FROM MIDNIGHT THROUGH 9AM
SATURDAY (ADVISORY CRITERIA IS 20 BELOW). IF THERE IS ONE POSSIBLE
HITCH IT IS THAT THE WINDS COULD KEEP TEMPERATURES UP IF THEY STAY
TOO STRONG AND PROMOTE MIXING.
.SATURDAY - CONFIDENCE...HIGH
AFTER A BITTERLY COLD START 1045 MILLIBAR HIGH AND SUBSIDING
INFLUENCE SHOULD RESULT IN A DECENT AMOUNT OF SUNSHINE. MID LEVEL
FLOW REMAINS STRONG FROM THE NORTHWEST THOUGH TRENDING MORE
ANTICYCLONIC. CORE OF LOW LEVEL THERMAL TROUGH REMAINS ACROSS SRN
WI WITH 925 TEMPS AOB -20C IN THE MORNING MODIFYING ONLY INTO THE
MID OR UPPER TEENS CELSIUS DURING THE AFTERNOON. SO THE SUPERBLEND
GUID SHOWING MANY HIGHS STRUGGLING TO GET OUT OF THE SINGLE DIGITS
CONTINUES TO LOOK GOOD.
.SATURDAY NIGHT - CONFIDENCE...MEDIUM
EXPECTING MAINLY CLEAR SKIES DURING THE EVENING WITH SURFACE
RIDGE AXIS ACROSS THE STATE. CONTINUED THE TREND OF A NON-
DIURNAL TEMP CURVE AS WAA INCREASES LATER IN THE NIGHT WITH
INCREASING MID DECK. CONTINUED THE SLGT CHC/CHC POPS IN OUR FAR
SW CWA AFTER MIDNIGHT AS MODELS ARE SHOWING THE LEADING WAA WING
OF LIGHT SNOW NUDGING INTO THOSE AREAS.
.SUNDAY AND SUNDAY NIGHT - CONFIDENCE...MEDIUM TO HIGH
BOOSTED POPS EVEN FURTHER INTO THE CATEGORICAL RANGE WITH THE
CONSISTENT SIGNAL FORM THE MODELS OF WIDESPREAD SNOW LIKELY WITH
ARRIVING WAA AND SHORTWAVE TROUGH. GETTING SOME IMPRESSIVE VERTICAL
MOTION SIGNALS WITH COINCIDENT WAA AND DCVA. BUFKIT...ESPECIALLY
THE NAM...SHOWS DEEP DENDRITIC GROWTH POTENTIAL. CONSENSUS OF QPF
IS BETWEEN 0.10 AND 0.20 WITH COBB RATIOS ANYWHERE FROM 16-25/1 SO
GETTING SOME RESULTING SNOWFALL TOTALS THAT MAY PUSH THIS EVENT
INTO THE ADVISORY CATEGORY. SUSTAINED WAA AND YET TO ARRIVE SFC/850
TROUGH WILL LIKELY MAINTAIN SNOWFALL RIGHT INTO SUNDAY NIGHT.
.MONDAY - CONFIDENCE...MEDIUM
BROAD MID LEVEL CYCLONIC FLOW PERSISTS WITH LINGERING SHORTWAVE
ACTIVITY STILL POSSIBLE. THE LOW LEVEL TROUGH EXPECTED TO SHIFT
EAST THOUGH THE GFS LINGERS THIS FEATURE A BIT LONGER INTO THE
MORNING HOURS.
.TUESDAY - CONFIDENCE...LOW
THE 00Z GFS LOOKS LIKE WHAT THE ECMWF WAS SHOWING LAST NIGHT WITH
A POTENT CLIPPER TYPE SYSTEM RIDING SOUTHEAST WITH ABUNDANT QPF
ACROSS THE AREA. THE ECMWF IS NOW DRY WITH COLD ADVECTION AND THE
SYSTEM OF CONCERN IS PROGGD TO RIDE FROM THE NORTHERN PLAINS INTO
THE MID MISSISSIPPI VALLEY COMPLETELY MISSING WI. MEANWHILE THE
GFS SHOWS THE VORT RIDING THROUGH ERN IA WITH AN 850 LOW JUST
SOUTH OF DBQ. WILL BE GOING THE SUPERBLEND ROUTE ON POPS UNTIL A
PATTERN OF CONSENSUS AND CONSISTENCY IS REALIZED.
.WEDNESDAY AND THURSDAY - CONFIDENCE...MEDIUM
GFS AND ECMWF SHOW SOME LOW LEVEL RIDGING WHICH APPEARS TO BE
SETTING UP FOR A QUIET WEDNESDAY. ATTENTION THEN TURNS TO A POTENTIAL
WARMUP BEGINNING THURSDAY AS 850 BAROCLINIC ZONE LIFTS NORTHEAST
THROUGH WESTERN GREAT LAKES. THE ECMWF SHOWS A NW/SE ORIENTED AREA
OF LIGHT QPF ASSOCIATED WITH THE 850 BAROCLINIC ZONE ON THURSDAY.
ALL IN ALL BROAD MID LEVEL RIDGING WITH INCREASING HEIGHTS WILL BE
ADVANCING EASTWARD FROM THE PLAINS THIS PERIOD SIGNALING THE START
OF A WARMUP. THE GFS SHOWS 925 TEMPS APPCH ZERO CELSIUS IN SRN
CWA BY LATER THURSDAY WITH THE ECMWF A BIT COLDER.
&&
.AVIATION/12Z TAFS/...THE MAIN FOCUS AT THE TAF SITES IS WITH THE
EARLY CHANCES FOR MSN TO SEE SOME LIGHT SNOW THIS MORNING. IT
APPEARS AS THOUGH THE MAIN BAND OF SNOW IS STAYING TO THE SOUTHWEST
OF MSN...BUT THERE COULD STILL BE SOME BRIEF MVFR CEILINGS THAT
GET IN FOR A FEW HOURS THIS MORNING. BEYOND THAT IT IS MAINLY JUST
SOME GUSTY NORTHWEST WINDS AND CLEAR SKIES GOING THROUGH THE REST
OF TODAY INTO TONIGHT.
&&
.MARINE...WINDS WILL BE ON THE INCREASE THROUGH THIS AFTERNOON ON
INTO TONIGHT WITH NORTHWESTERLY WINDS GUSTING UP INTO THE 25 TO
30 KT RANGE OVER THIS PERIOD. WITH THE OFF SHORE FLOW...THE HIGHEST
WAVES WILL BE OUT TOWARD THE OPEN WATERS OF THE LAKE. WINDS WILL
QUICKLY DIMINISH ON SATURDAY AS A RIDGE OF HIGH PRESSURE MOVES
INTO THE WESTERN GREAT LAKES REGION.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY
FOR WIZ046-047-051-052-056>060-062>072.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 9 AM CST SATURDAY FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HALBACH
SATURDAY THROUGH THURSDAY...COLLARHazardous weather outlook, Feb 11, 3:21 PM CST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 PM CST THU FEB 11 2016 WIZ046-047-051-052-056>060-062>072-122130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 321 PM CST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WIND CHILLS ARE FORECAST TO DROP INTO THE 15 TO 25 DEGREES BELOW ZERO RANGE ON SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-122130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 PM CST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY AFTERNOON INTO SATURDAY MORNING DUE TO BRISK AND GUSTY NORTHWEST WINDS AHEAD OF HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES. FREEZING SPRAY IS EXPECTED. DAVIS WWW.WEATHER.GOV/MKX
Nearby
Wind Chill Advisories in Wisconsin, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.